MIA cover

Mathematical Inequalities & Applications

Volume: 1

Year: 1998

Articles

Issue: 3 (July, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-30 Anders Barrlund: On a conjecture on the closest normal matrix 305–318 View View
01-31 Xin-Min Zhang: Optimization of Schur-convex functions 319–330 View View
01-32 S. Abramovich, J. Pečarić, S. Varošanec: New generalization of Gauss-Pólya's inequality 331–342 View View
01-33 V. K. Jain: Inequalities for polynomials with a prescribed zero 343–346 View View
01-34 Ravi. P. Agarwal, Patricia J. Y. Wong: On the oscillation of second order nonlinear difference equations 349–365 View View
01-35 Vural Bayrak, Mehmet Can, Fahreddin Alīyev: Nonexistence of global solutions of a quasilinear hyperbolic equation 367–374 View View
01-36 Martin Bohner: Discrete Sturmian theory 375–383 View View
01-37 Ilko Brnetić, Josip Pečarić: Some new Opial-type inequalities 385–390 View View
01-38 P. S. Bullen: The Jensen-Steffensen inequality 391–401 View View
01-39 Y. Domshlak: Delay-difference equations with periodic coefficients: sharp results in oscillation theory 403–422 View View
01-40 S. Elaydi: Stability of integrodifferential systems of nonconvolution type 423–430 View View
01-41 B. Mehri, D. Shadman: On the existence of periodic solutions of a certain class of second order nonlinear differential equation 431–436 View View
01-42 Lars-Erik Persson, Alois Kufner: Some difference inequalities with weights and interpolation 437–444 View View
01-43 Y. Şahiner Yılmaz, A. Zafer: Oscillation of even order nonlinear neutral differential equations with damping 445–451 View View
01-44 Bijan Z. Zangeneh: An energy-type inequality 453–461 View View